# SDR GLBA2015092200546

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND 3 CRACKS IN THE LT FUSELAGE SKIN, AT THE LT VORTEX GENERATOR, LOCATED BETWEEN FS 232.25 & 248.25, LOCATED AT THE BOTTOM OF STRINGER 12L, TOTAL 3.35" IN LENGTH.  REPAIRED IAW EO 15-1900-53-016.
